MathSciNet Relay Station
MathSciNet bibliographic data
MR1953547 60H10 (34D20 34F05)
Spiliotis, J.; Tsinias, J. Notions of exponential robust stochastic stability, ISS and their Lyapunov characterization. Internat. J. Robust Nonlinear Control 13 (2003), no. 2, 173–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement